The class Φα of auxiliary functions and fixed point in G-metric space

T. Phaneendra, S. Saravanan

Abstract


Some generalizations of the fixed point theorems of Mohanta [1], Mustafa and Sims [2] and of Vats et al [7] are proved, under a new class Φ α of auxiliary functions. Also, G-contractive fixed points are obtained for some contraction type conditions.


Full Text: PDF

How to Cite this Article:

T. Phaneendra, S. Saravanan, The class Φα of auxiliary functions and fixed point in G-metric space, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 80-96

Copyright © 2017 T. Phaneendra, S. Saravanan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.